# SDR SWIA202165443

- Difficulty date: December 9, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA45968-670-53-21-582 N549CA CP17862580-DTI - BLENDED PAX DR HINGE REF REO 601R-53-21-582 TYPE I AND IV. SDIR - DVI - INSPECT ALL LUGS PER NDTM 51-20-009, PART 1 FOR CRACK IN LUG OR LUG FAILURE, PART NUMBER:   - , SERIAL NUMBER: 15164, POSITION:      (C-CHECK RO 4/25/2022)    INSPECTED ALL FUSELAGE HINGE LUGS PER NDTM 51-20-009, PART 1 FOR CRACK IN LUG OR LUG FAILURE. FOUND AFT 10 FUSELAGE HINGE LUGS WITH ELONGATED HOLES. REPLACED PASSENGER DOOR FUSELAGE HINGE REF CRJ900 SRM 53-21-23-201-007-A01 REV.38 DATED JUL 25/2020, DWG SH670-31810 REV. W. COMPLIED WITH 51-900-1002-SKY.PRESSURE LEAK CHECK GOOD REF CRJ900 AMM 21-31-00-910-801 (CONFIG A02).
